# SDR ASAA2021111936657

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 20,888 hours, 6,617 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005605
- Part serial: 25520
- Condition: Inoperative
- Location: Ee Rack, E4
- Part time: 20,893 hours, 6,618 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLE - 80 KTS MASTER CAUTION R1 OVERHEAT ILLUMINATED ABORTED TAKEOFF, COMPLETED QRH PROCEDURE, LIGHT REILLUMINATED. GROUNDED - YES. VERIFIED RIGHT SIDE CONTROLLER INOP, SWAPPED CONTROLLERS PN 83000-05605 BACK TO ORIGINAL POSITION. REMOVED & REPLACED CONTROLLER M323 S/N 25520 REF B737-900 AMM 30-41-11 TEST PASS FOR BOTH F/O'S FRONT & SIDE WINDOW. MEL 30-11E CLEARED SEAMC SCOTT NOTIFIED.
